# SDR 00138

- Difficulty date: May 7, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 20,683 hours, 15,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED MAIN CARGO DOOR LIGHT CAME ON AND CABIN PRESS DUMPED, RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE. MAINTENANCE ADJUSTED SWITCH AND OPS CHECKED AIRCRAFT AND SYSTEM, RETURNED AIRCRAFT TO SERVICE. (CLOSED)
